Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Triangulating nonsimply connected manifolds


Author: John Hollingsworth
Journal: Bull. Amer. Math. Soc. 75 (1969), 833-835
DOI: https://doi.org/10.1090/S0002-9904-1969-12316-5
MathSciNet review: 0246304
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Kirby, Stable homeomorphisms (to appear).
  • 2. W. C. Hsiang and J. L. Shaneson, Fake tori and the annulus conjecture, Proc. Nat. Acad. Sci. U.S.A. 62 (1969). MR 270378
  • 3. R. Lashof and M. Rothenberg, Triangulation of manifolds. I, II, Bull. Amer. Math. Soc. 75 (1969), 750-754, 755-757. MR 247631
  • 4. M. Brown and H. Gluck, Stable homeomorphisms on manifolds. I, II, III, Ann. of Math. (2) 79 (1964), 1-58. MR 158383
  • 5. L. C. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Ph.D. Thesis, Princeton University, Princeton, N.J., 1965.
  • 6. R. Kirby and L. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 242166


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12316-5

American Mathematical Society